# SDR AT0000439

- Difficulty date: August 22, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE ON WINDOW FRAME NR 24.  BLENDED STRIKE AND INSTALLED DOUBLER IAW REO-L000256 AND DC9 SRM 53-05 FIGURE 11.
